# SDR DALA1053739001

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 49,799 hours, 36,767 cycles
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND L1 AND L2 DOOR SLIDE LANYARDS INCORRECTLY ROUTED TO GIRT BAR.  MX REROUTED LANYARDS IAW MM 25-62-00.  ON 12-04-10 ON LOG 4736535001 L1 & L2 SLIDE DOOR LANYARDS WERE FOUND INCORRECTLY INSTALLED.  MX REROUTED LANYARDS  MM 25-62-00.
